Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 63, NWS Green Bay, WI

October 19, 2014

NWS Green Bay, WI issued this small craft advisory at Oct 19, 2014, 4:09 AM CDT. It took effect at Oct 19, 2014, 12:00 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2014, 4:09 AM CDT (09:09 UTC)
In effect from
Oct 19, 2014, 12:00 PM CDT
Expired
Oct 19, 2014, 9:51 PM CDT
In force
10 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

636 
WHUS73 KGRB 190909
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
409 AM CDT SUN OCT 19 2014

...GUSTY SOUTH WINDS AND BUILDING WAVES THIS AFTERNOON AND EVENING...

.AN APPROACHING FRONTAL SYSTEM WILL PRODUCE GUSTY SOUTH WINDS THIS
AFTERNOON AND EVENING THAT MAY BE A HAZARD TO SMALL CRAFT. 

LMZ521-541-191715-
/O.NEW.KGRB.SC.Y.0063.141019T1700Z-141020T0200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
409 AM CDT SUN OCT 19 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING. 

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS BY
  LATE THIS AFTERNOON AND EVENING.

* WAVES WILL BUILD TO 2 TO 4 FEET ON THE BAY AND 3 TO 5 FEET IN
  THE LAKE MICHIGAN NEAR SHORE WATERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
793 
WHUS73 KGRB 191456
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
956 AM CDT SUN OCT 19 2014

...GUSTY SOUTH WINDS AND BUILDING WAVES THIS AFTERNOON AND
EVENING...

.AN APPROACHING FRONTAL SYSTEM WILL PRODUCE GUSTY SOUTH WINDS
THIS AFTERNOON AND EVENING THAT MAY BE A HAZARD TO SMALL CRAFT.

LMZ541-192300-
/O.EXT.KGRB.SC.Y.0063.141019T1700Z-141020T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
956 AM CDT SUN OCT 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT MONDAY...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS 
  BY LATE THIS AFTERNOON AND EVENING. 

* WAVES WILL BUILD TO 3 TO 5 FEET IN THE LAKE MICHIGAN NEAR SHORE
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-192300-
/O.EXT.KGRB.SC.Y.0063.141019T1700Z-141020T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
956 AM CDT SUN OCT 19 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS 
  BY LATE THIS AFTERNOON AND EVENING. 

* WAVES WILL BUILD TO 2 TO 4 FEET...WITH THE HIGHEST WAVES TOWARD
  THE NORTH END OF THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
494 
WHUS73 KGRB 192001
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
301 PM CDT SUN OCT 19 2014

...GUSTY SOUTHWEST WINDS AND BUILDING WAVES THROUGH TONIGHT...

.AN APPROACHING FRONTAL SYSTEM WILL PRODUCE GUSTY SOUTHWEST WINDS
THROUGH TONIGHT...THAT MAY BE A HAZARD TO SMALL CRAFT.

LMZ541-200400-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-141020T0900Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
301 PM CDT SUN OCT 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY...

* SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH
  TONIGHT...THEN EASE AFTER MIDNIGHT.

* WAVES WILL BUILD TO 3 TO 5 FEET IN THE LAKE MICHIGAN NEAR 
  SHORE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-200300-
/O.CON.KGRB.SC.Y.0063.000000T0000Z-141020T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
301 PM CDT SUN OCT 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* SOUTHWEST OF 15 TO 25 KNOTS ARE EXPECTED THROUGH THIS
  EVENING...THEN EASE TO 10 TO 15 KTS LATE.

* WAVES WILL BUILD TO 2 TO 4 FEET...WITH THE HIGHEST WAVES 
  TOWARD THE NORTH END OF THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
036 
WHUS73 KGRB 200251
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
951 PM CDT SUN OCT 19 2014

......GUSTY SOUTHWEST WINDS AND BUILDING WAVES THROUGH LATE
TONIGHT...

..AN APPROACHING FRONTAL SYSTEM WILL PRODUCE GUSTY SOUTHWEST WINDS
THROUGH LATE TONIGHT...THAT WILL BE A HAZARD TO SMALL CRAFT.

LMZ541-201000-
/O.CAN.KGRB.SC.Y.0063.000000T0000Z-141020T0900Z/
/O.NEW.KGRB.SC.Y.0064.141020T0300Z-141020T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
951 PM CDT SUN OCT 19 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT MONDAY. 

* SOUTHWEST WINDS OF 15 TO 20 KNOTS ARE EXPECTED THROUGH
   LATE TONIGHT...THEN EASE AFTER MIDNIGHT.

* WAVES OF 3 TO 5 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-200400-
/O.CAN.KGRB.SC.Y.0063.000000T0000Z-141020T0300Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
951 PM CDT SUN OCT 19 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ542-201000-
/O.NEW.KGRB.SC.Y.0064.141020T0300Z-141020T1000Z/
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
951 PM CDT SUN OCT 19 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT MONDAY. 

* WINDS...SOUTHWEST WINDS OF 15 TO 20 KNOTS ARE EXPECTED THROUGH
  LATE TONIGHT...THEN EASE AFTER MIDNIGHT.

* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 19, 4:05 AM CDT, 4 minutes earlier.

Area forecast discussion, Oct 19, 4:05 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
405 AM CDT SUN OCT 19 2014

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 404 AM CDT SUN OCT 19 2014

A CLIPPER LIKE SYSTEM WILL TRY TO PRODUCE LIGHT RAIN
SHOWERS THIS AFTERNOON OR EVENING BUT WILL BE TRYING TO SATURATE
A VERY DRY ATMOSPHERE. 00Z GRB SOUNDING ONLY HAD .28" PRECIPITABLE
WATER WITH SIMILAR VALUES AT INL AND MSP. MIGHT TURN OUT TO BE
MORE LIKE SPRINKLES FALLING FROM A MID CLOUD DECK. SOUTHERLY WINDS
AND WARM ADVECTION SHOULD MAKE FOR HIGHS CLOSE TO NORMAL TODAY.
CLOUDS SHOULD KEEP TEMPERATURES FROM FALLING MUCH TONIGHT WITH
LOWS IN THE UPPER 30S TO LOW 40S. SOME SPRINKLES ARE POSSIBLE
DURING THE EVENING. THE LEFT EXIT REGION OF AN UPPER JET MOVES
ACROSS THE AREA MONDAY AND WILL TRY TO SQUEEZE OUT SOME SPRINKLES
OR LIGHT SHOWERS FROM A DRY ATMOSPHERE. TEMPERATURES SHOULD BE
CLOSE TO NORMAL.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 404 AM CDT SUN OCT 19 2014

AN INITIALLY AMPLIFIED...BUT PROGRESSIVE MEAN FLOW IS EXPECTED
THRU MID-WEEK BEFORE THE FLOW DE-AMPLIFIES WITH A SW CONUS UPR RDG
AND MAIN BAND OF WESTERLIES TO RUN FROM THE NRN ROCKIES E-SE TO
THE NEW ENGLAND STATES BY NEXT WEEKEND. THE MAIN FCST ISSUE TO BE
THE TIMING/STRENGTH OF A SHORTWAVE TROF THAT APPROACHES THE WRN
GREAT LAKES AROUND THU. MDLS ARE STRUGGLING WITH THIS FEATURE...
THUS PROVIDING A RANGE OF SOLUTIONS RANGING FROM DRY TO CHC POPS.
AS FOR TEMPS...ONCE WE GET PAST TUE...READINGS WL GO ABOVE NORMAL
FOR THE REMAINDER OF THE WEEK.

AN AREA OF HI PRES IS EXPECTED TO STRETCH FROM ERN ONTARIO SW THRU
WI TO THE MID-MS VALLEY MON NGT AND BEGIN TO AT LEAST BREAK UP THE
CLOUDS ACROSS CNTRL WI DURING THE OVRNGT HOURS. A N-NE WIND MAY
CONT TO BRING LAKE CLOUDS INTO ERN WI THRU THE NGT...THUS MOSTLY
CLOUDY SKIES WL HOLD. WL STILL HAVE TO WATCH THE LAKESHORE COUNTIES
FOR POSSIBLE LAKE EFFECT LIGHT SHWRS OR SPRINKLES...BUT FEEL MOST
OF THIS ACTIVITY WOULD REMAIN OFFSHORE AS TRAJS ARE NOT QUITE NE
ENUF. TEMPS MAY BE A LITTLE TRICKY OVER CNTRL WI DEPENDING ON THE
AMOUNT OF CLEARING THAT OCCURS. HAVE LOWERED VALUES A COUPLE OF
DEGS FROM THE PREVIOUS FCST...BUT KEPT THE 40 DEG WORDING OVER ERN
WI UNDER THE CLOUDS.

THE SFC RDG AXIS TO REMAIN OVER WI ON TUE WITH THE APPROACH OF AN
UPR RDG INTO THE UPR MS VALLEY. EXPECT TO SEE PLENTY OF SUNSHINE
AREA-WIDE BY THE AFTERNOON HOURS...BUT TEMPS TO REMAIN A BIT COOL
BETWEEN THE E-NE SFC WINDS AND A NORTHERLY FLOW ALOFT AHEAD OF THE
UPR RDG. LOOK FOR MAX TEMPS TO END UP IN THE 50-50 DEG RANGE OVER
MOST OF THE FCST AREA.

QUIET AND COOL CONDITIONS WL PREVAIL TUE NGT AS THE SFC RDG TO BE
SITUATED JUST TO OUR EAST AND THE UPR RDG EDGES INTO WRN WI. MAINLY
CLEAR SKIES...LIGHT WINDS AND A DRY AIR MASS SHOULD PROVIDE FOR
FAVORABLE RADIATIONAL COOLING CONDITIONS AND MOST LIKELY THE
COOLEST NGT OF THE EXTENDED FCST. MIN TEMPS TO RANGE FROM AROUND
30 DEGS NORTH...TO THE UPR 30S OVER DOOR COUNTY. THE UPR-LEVEL RDG
IS FCST TO REMAIN PARKED OVER WI THRU WED...BUT DOES BEGIN TO GET
SQUEEZED BETWEEN A CLOSED UPR LOW OVER THE MID-ATLANTIC STATES AND
A SHORTWAVE TROF PUSHING INTO THE PLAINS. STILL ANTICIPATE A SUNNY
DAY OVER NE WI WITH A SLGT BUMP UP IN TEMPS AS WINDS VEER TO THE
S-SE. AS 8H TEMPS REACH +10C...THIS SHOULD TRANSLATE TO MAX TEMPS
IN THE MID TO UPR 50S EXCEPT LWR 50S NEAR LAKE MI.

HAD HOPED TO SEE BETTER CONTINUITY DEVELOP AMONG THE MDLS WITH THE
HANDLING OF THE SHORTWAVE TROF/ASSOCIATED SFC CDFNT HEADED INTO
WED NGT...BUT ONLY THE ECMWF MADE A NOTICEABLE SHIFT IN SLOWING
THIS SYSTEM DOWN CLOSER TO THE STEADY GFS. THE MAIN PROBLEM STEMS
FROM HOW FAST TO WEAKEN THE UPR RDG OVER THE GREAT LAKES. TYPICALLY...
MDLS TEND TO WEAKEN A RDG TOO QUICKLY AND THEN BACK OFF (LIKE THE
ECMWF HAS DONE) AS WE GET CLOSER TO THE EVENT. THEREFORE...HAVE
HELD OFF ON BRINGING ANY POP WORDING INTO CNTRL WI UNTIL LATE WED
NGT AND KEPT THE EAST DRY. AS THE SHORTWAVE TROF AND CDFNT TRY TO
MOVE EAST INTO WI ON THU...THE ECMWF AND GFS TEND TO WEAKEN THE
ENTIRE SYSTEM AS ITSELF GETS SQUEEZED BETWEEN THE REMAINS OF THE
UPR RDG TO THE EAST AND A NEW UPR RDG BUILDING FROM THE SW CONUS
INTO THE CNTRL CONUS. HAVE KEPT A SLGT CHC POP OVER ALMOST ALL OF
NE WI ON THU...BUT AM NOT EXPECTING MUCH IN THE WAY OF MEASURABLE
PCPN.

THIS SYSTEM CONTS TO FIZZLE OUT OVER WI THU NGT AS UPR HEIGHTS
BUILD TOWARD THE WRN GREAT LAKES. HAVE KEPT ALL OF NE WI DRY UNDER
PARTLY CLOUDY SKIES. THE EXPANSIVE UPR RDG TO DOMINATE THE SW
QUARTER OF THE CONUS ON FRI LEAVING NE WI UNDER A GENERAL W-NW
FLOW ALOFT. MAX TEMPS ON FRI DO LOOK MILD AS 8H TEMPS WARM TO
+12C. READINGS SHOULD BE ABLE TO MAKE THE UPR 50S TO LWR 60S.

AN AREA OF LOW PRES IS THEN PROGGED TO MOVE ACROSS SRN CANADA AND
SEND A CDFNT THRU WI FRI NGT. THIS LOOKS LIKE A DRY FROPA AS MSTR
IS NEGLIGIBLE AND ALL THE FORCING TO BE LOCATED WELL TO OUR NORTH.
OTHER THAN A WIND SHIFT AND SLIGHTLY COOLER AIR ALOFT...A DRY FCST
HAS BEEN MAINTAINED...AS WELL AS THE ABOVE NORMAL TEMPS.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1056 PM CDT SAT OCT 18 2014

MAINLY VFR CONDITIONS TO PREVAIL TONIGHT INTO SUNDAY.
MID TO HIGH LEVEL CLOUDS WILL BE ON THE INCREASE LATE TONIGHT
INTO SUNDAY AS A LOW PRESSURE SYSTEM APPROACHES THE NORTHERN GREAT
LAKES REGION. ISOLATED PATCHY MVFR CIGS WITH LIGHT SHOWERS
WILL BE POSSIBLE SUNDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......KALLAS
AVIATION.......TDH
Hazardous weather outlook, Oct 19, 4:06 AM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
406 AM CDT SUN OCT 19 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-200915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
406 AM CDT SUN OCT 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-200915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
406 AM CDT SUN OCT 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES MAY CREATE
CONDITIONS HAZARDOUS TO SMALL CRAFT THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY NORTH TO NORTHEAST WINDS AND BUILDING WAVES MAY RESULT IN
CONDITIONS HAZARDOUS TO SMALL CRAFT MONDAY NIGHT AND TUESDAY
MORNING.

RDM/AK

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.